# SDR CA961024002

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0043003
- Condition: Cracked
- Location: Left Hand
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT HAND WINDSHIELD CRACKED IN FLIGHT. APPEARS TO BE THERMAL SHOCK.
